# SDR CALA2013101692093

- Difficulty date: October 15, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 347, RBL 54, HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION.  CUTOUT DAMAGED SECTION OF TEE, FABRICATED & INSTALLED A THREE STRAP REPAIR & SHIMS IAW SRM 53-00-51, REPAIR 4.
